MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER 2 SYSTEM ROD, PRE-LORDOSED 85MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER 2 SYSTEM ROD, PRE-LORDOSED 85MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 186788085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was an original unknown surgery occurred on (b)(6) 2020.Post-operatively on an unknown date, adjacent segment disease (asd) occurred.A revision surgery occurred to extend fixation and remove hardware on (b)(6) 2023.The sfx cross-link was removed.Set screw and rod were removed.Of the screws in l3-5, only l3 and l4 screws were removed.(bone fusion was completed) l5 screw were preserved.Additional screw of 7.0-45mm diameter was inserted.L5-s tlif was performed.(cage was other company¿s product.) sfx cross-link was placed, and the final tightening was done.This report is for one viper 2 system rod, pre-lordosed 85mm for (b)(4).(b)(4) are linked.Additional impacted products are captured for the event.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B3: unknown when asd occurred.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10 concomitant therapy date (b)(6) 2020.E1: initial reporter is j&j company representative h4: device history a review of the receiving inspection (ri) for viper2 lordotic rod-85mm was conducted identifying that lot number was released in one batch.¿ batch1: lot qty of 351 units were released on 18 apr 2018 with no discrepancies.Supplier : depuy : (b)(6) as a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER 2 SYSTEM ROD, PRE-LORDOSED 85MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18597335
Report Number1526439-2024-00730
Device Sequence Number18172005
Product Code NKB
UDI-Device Identifier10705034131825
UDI-Public(01)10705034131825
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186788085
Device Lot NumberTBUPY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 7X45MM; 5.5 TI CORT FIX 7X45MM; 5.5 TI CORT FIX 7X50MM; 5.5 TI CORT FIX 7X50MM; CONCORDE PROTI, 5DG,9X10X27 MM; SFX,5.5,TI, MED, SIZE A6; VIPER2 LORDOTIC ROD-85MM; VIPER2 LORDOTIC ROD-85MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown